Alert archive / Vermont / Tornado Warnings in 2020

Tornado Warning 10, NWS Albany, NY

August 4, 2020Bennington County, Windham County, Vermont

NWS Albany, NY issued this tornado warning at Aug 4, 2020, 2:35 PM EDT for Bennington County, Windham County, Vermont. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2020, 2:35 PM EDT (18:35 UTC)
Expired
Aug 4, 2020, 3:00 PM EDT
In force
25 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 103 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 12:43 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

412 
WFUS51 KALY 041835
TORALY
VTC003-025-041900-
/O.NEW.KALY.TO.W.0010.200804T1835Z-200804T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albany NY
235 PM EDT Tue Aug 4 2020

The National Weather Service in Albany has issued a

* Tornado Warning for...
  Central Bennington County in southern Vermont...
  Southwestern Windham County in southern Vermont...

* Until 300 PM EDT.
    
* At 234 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Heath, or 14 miles southwest of Brattleboro,
  moving northwest at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Wilmington around 245 PM EDT.
  West Wardsboro around 255 PM EDT.
  Stratton around 300 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Stratton Valley, Goose City, Bondville, Chiselville, Glastenbury,
Sunderland, Readsboro Falls, Stratton Acres, Intervale and East
Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4274 7267 4273 7269 4274 7296 4309 7325
      4321 7292
TIME...MOT...LOC 1834Z 153DEG 40KT 4277 7283 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

NAS
1 follow-up statement
476 
WWUS51 KALY 041849
SVSALY

Severe Weather Statement
National Weather Service Albany NY
249 PM EDT Tue Aug 4 2020

VTC003-025-041900-
/O.CON.KALY.TO.W.0010.000000T0000Z-200804T1900Z/
Bennington VT-Windham VT-
249 PM EDT Tue Aug 4 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR CENTRAL
BENNINGTON AND SOUTHWESTERN WINDHAM COUNTIES...
    
At 248 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Wilmington, or 10 miles south of Stratton, moving
northwest at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  West Wardsboro around 255 PM EDT.
  Stratton around 300 PM EDT.
  Arlington around 310 PM EDT.
  Manchester and Manchester Center around 315 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Stratton Valley, Goose City, Bondville, Chiselville, Glastenbury,
Sunderland, Intervale, East Arlington, Four Corners and Stratton
Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4288 7275 4285 7278 4279 7295 4309 7325
      4321 7292
TIME...MOT...LOC 1848Z 153DEG 40KT 4290 7292 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

NAS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this tornado warning went out at Aug 4, 1:44 PM EDT, 51 minutes earlier.

Area forecast discussion, Aug 4, 1:44 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
144 PM EDT Tue Aug 4 2020

.SYNOPSIS...
Tropical Storm Isaias will bring moderate to heavy rain, gusty
winds and an isolated tornado threat into this evening. Flash
flooding and minor wind damage is possible through this
evening. The highest flood threat is west of the Hudson with
the isolated tornado threat along and to the east. Tranquil and
seasonable weather will return on Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 125 PM EDT, the center of Tropical Storm Isaias is now
over eastern Pennsylvania and is quickly moving to the north-
northeast. Latest radar imagery shows the heaviest rain
associated with Isaias moving northward into the region. Heavy,
stratiform rain will fall along and west of the Hudson River
where rainfall rates of 1 inch per hour will be possible through
this afternoon. Meanwhile, a convective band of moderate to
heavy rain will move northward across locations east of the
Hudson River. It is within this convective band where high
helicity values are present, which will lead to an isolated
tornado threat. For this reason, the SPC has issued a Tornado
Watch for locations along and east of the Hudson River until 9
PM. Rain will come to an end from south to north between 4 PM
and 9 PM as Isaias departs.

Rainfall totals so far range from 0.50 of an inch to 1.50 inches
(based on the observations from the NYS Mesonet and ASOS sites).
Storm total rainfall of 2-4 inches will be common for locations
along and east of the Hudson River with locally higher amounts.
Amounts to the east of the Hudson River will generally be 1-2
inches.

While surface winds remain generally light across the region, winds
have been gusty across the mid-Atlantic (within the main core of
Isaias) and are slowly pushing northward into our area. We
expect winds to start picking up from south to north for the
remainder of the afternoon into the evening with gusts around
50 mph possible.

Temperatures continue to hover in the upper 60s to lower 70s across
much of the region and will be holding fairly steady for the
remainder of the afternoon.

In the wake of Isaias, mostly dry conditions are expected for the
overnight with a few showers across the Adirondacks. Lows will be
mainly in the 60s (with some upper 50s across the higher
terrain).

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
Much drier air takes hold in the wake of Isaias for Wednesday into
Thursday, with PWATs plummeting to less than an inch. Large contrast
in forecast high temps ranging from the upper 60s in the southern
Adirondacks to the upper 80s in the Mid Hudson Valley Wednesday. A
few showers are possible across the western Adirondacks Wednesday
morning due to lake enhancement and orographic lift. High pressure
overhead Wednesday night into Thursday with temps near normal.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Fairly quiet and seasonable weather will be in place to start the
extended period.  Although a weak shortwave will be approaching from
the Great Lakes for Friday into  Saturday, limited moisture and low
amounts of instability will keep any showers or t-storms fairly
isolated and mainly located across far southern parts of the area.
Warm temps aloft should allow for highs to reach the mid 80s for
valley areas, with overnight lows generally in the 60s.  Dewpoints
will remain somewhat muggy into the lower to middle 60s.

Rising heights and warming temps aloft should keep it fairly capped
for Sunday.  While we can't totally rule out a stray shower or t-
storm (mainly for the high terrain), most areas should remain dry.
Temps looks slightly warmer for Sunday, with valley highs reaching
close to the upper 80s.

As another shortwave approaches, diurnally-forced convection looks
to be slightly more widespread for Monday and especially Tuesday.
Daytime temps will continue to be warm, with highs well into the
80s.  Overnight lows will be muggy and sticky, with lows in the mid
to upper 60s.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Very poor flying conditions expected through the rest of the
afternoon into the evening as Tropical Storm Isaias rapidly
approaches from New Jersey and tracks into eastern New York.
Bands of heavy rain will move across all the TAF sites until the
storm passes, with conditions varying between MVFR and IFR, but
solid IFR where persistent heavy rain occurs.

Rapidly increasing winds will also be occurring, with
directions changing from northeast to southeast, and eventually
southwest as the Tropical Storm moves right over the the area
and exits to the northeast later this evening. Just prior to
surface winds increasing, there will be a period of low level
wind shear through around 20Z. Wind speeds will increase to
around 20-30 kt, with gusts of 35-45 kt. Wind speeds will
decrease to around 10-15 kt by later this evening.

Rain will also end from south to north during the evening, with
VFR conditions returning and continuing overnight. MVFR cigs
may linger into Wednesday morning at KPSF.

Outlook...

Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: Low Operational Impact. NO SIG WX.
Saturday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Tropical Cyclone Isaias will bring a widespread moderate to heavy
rainfall across the area today. Conditions will dry out again
Wednesday and Thursday, with sunshine returning and generally
minimum RH values 40 to 50 percent.

&&

.HYDROLOGY...
Periods of rain associated with the northward progression of TC
Isaias will continue into early tonight. Heavy downpours will
be possible through 18Z as coverage of rainfall gradually
increases. Flooding threat should remain isolated through 18Z,
but will have to be monitored in case any training elements
develop. The heaviest rainfall looks to occur over a 6-9 hour
period from 18Z through 03Z Wednesday as the storm makes its
closest approach. QPF of 2-4" is expected, with locally higher
amounts up to 6" possible mainly along and west of the Hudson
Valley. Here, rainfall rates could exceed an inch per hour, and
there could be 2-4" in a 3- hour period. This is when the flash
flooding threat will be highest.

The heavy rainfall rates have the potential to cause flash flooding
especially in urban, poor drainage and low lying areas. Smaller
streams and creeks may also flood their banks due to the heavy
rainfall rates. A Flash Flood Watch remains in effect for the entire
HSA and has been expanded into Herkimer county.

The ALY Hydro Service area continues to be in Abnormally Dry to
Moderate Drought conditions /D0 to D1/ based on the latest US
Drought Monitor. The latest MMEFS guidance continues to show low
probabilities for river flooding on the main stem rivers. However,
some of the flashier basins could see flooding, such as the
Schoharie, Esopus, Hoosic, and Mettawee. The Hudson near
Poughkeepsie could get close to flood stage due to tidal effects.

Drier weather will return into the mid week period.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Wednesday morning for CTZ001-013.
     Tropical Storm Warning for CTZ001-013.
NY...Flash Flood Watch through Wednesday morning for NYZ032-033-
     038>043-047>054-058>061-063>066-082>084.
     Wind Advisory until 1 AM EDT Wednesday for NYZ033-039>043-
     047>054-058>061-063>066-082>084.
MA...Flash Flood Watch through Wednesday morning for MAZ001-025.
     Tropical Storm Warning for MAZ001-025.
VT...Flash Flood Watch through Wednesday morning for VTZ013>015.
     Wind Advisory until 1 AM EDT Wednesday for VTZ013>015.

&&

SYNOPSIS...Thompson/Rathbun
NEAR TERM...Rathbun
SHORT TERM...Thompson
LONG TERM...Frugis
AVIATION...JPV
FIRE WEATHER...Thompson
HYDROLOGY...Thompson/Rathbun
Hazardous weather outlook, Aug 4, 12:54 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
1254 PM EDT Tue Aug 4 2020

NYZ041>043-048>054-058>061-063>066-083-084-VTZ013>015-051700-
Northern Saratoga-Northern Warren-Northern Washington-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Southeast Warren-Southern Washington-Bennington-Western Windham-
Eastern Windham-
1254 PM EDT Tue Aug 4 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...TORNADO WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 1 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for the Lake George Saratoga
Region, Capital District, Hudson Valley, Catskills, Taconics, and
Southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay wind reports, rainfall
amounts and flooding to the National Weather Service in Albany New
York.

CTZ001-013-MAZ001-025-051700-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-
1254 PM EDT Tue Aug 4 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...TORNADO WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for northwestern Connecticut and
western Massachusetts.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay wind reports, rainfall
amounts and flooding to the National Weather Service in Albany New
York.

NYZ033-039-040-047-082-051700-
Hamilton-Southern Fulton-Montgomery-Schoharie-Northern Fulton-
1254 PM EDT Tue Aug 4 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...WIND ADVISORY IN EFFECT UNTIL 1 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for the southern Adirondacks, and
Mohawk Valley.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay wind reports, rainfall
amounts and flooding to the National Weather Service in Albany New
York.

NYZ032-038-051700-
Northern Herkimer-Southern Herkimer-
1254 PM EDT Tue Aug 4 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

This Hazardous Weather Outlook is for Herkimer County.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay rainfall amounts and
flooding to the National Weather Service in Albany New York.

In the hours before

Local storm report, Aug 4, 12:05 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1205 PM EDT TUE AUG 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TORNADO          3 ENE SANDSFIELD        42.09N  73.07W
08/02/2020                   BERKSHIRE          MA   NWS STORM SURVEY

            TORNADO VERIFIED BY NWS BOSTON STORM SURVEY. TORNADO
            CONTINUED INTO HAMPDEN COUNTY,MA. RATED EF0. TORNADO WAS
            IN BERKSHIRE COUNTY FOR APPROXIMATELY 1/4 MILE.

&&

EVENT NUMBER ALY2002621

OKEEFE
Special weather statement, Aug 4, 1:41 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Albany NY
141 PM EDT Tue Aug 4 2020

NYZ041-050-052-053-041815-
Eastern Albany-Western Rensselaer-Southern Saratoga-Northern
Saratoga-
141 PM EDT Tue Aug 4 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALBANY...CENTRAL
SARATOGA AND NORTHWESTERN RENSSELAER COUNTIES...

At 141 PM EDT, a strong thunderstorm was located over Center
Brunswick, or over Troy, moving northwest at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Troy, Clifton Park, Saratoga Springs, Cohoes, Watervliet,
Mechanicville, Latham, Milton, Ballston Spa, Menands, Green Island,
Waterford, Round Lake, Burnt Hills, Rock City Falls, Country Knolls,
North Ballston Spa, Center Brunswick, Wyantskill and Wynantskill.

This includes the following highways...
 Interstate 87 between exits 6 and 7, and between exits 8A and 15.
 Interstate 787 between exits 6 and 9.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4273 7351 4265 7370 4314 7409 4325 7385
      4295 7363 4294 7363 4294 7362 4277 7350
TIME...MOT...LOC 1741Z 150DEG 36KT 4277 7365

NAS
Local storm report, Aug 4, 1:49 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
149 PM EDT TUE AUG 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     NON-TSTM WND DMG 3 NNW WINGDALE          41.69N  73.58W
08/04/2020                   DUTCHESS           NY   EMERGENCY MNGR

            MULTIPLE TREES DOWN.

&&

EVENT NUMBER ALY2002622

SND
Special weather statement, Aug 4, 2:02 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Albany NY
202 PM EDT Tue Aug 4 2020

CTZ001-013-NYZ063>066-042000-
Northern Litchfield-Southern Litchfield-Western Ulster-
Eastern Ulster-Western Dutchess-Eastern Dutchess-
202 PM EDT Tue Aug 4 2020

...STRONG WINDS FROM TROPICAL STORM ISAIAS MOVING INTO THE AREA...

Winds will rapidly increase as Tropical Storm Isaias approaches.
East to southeast winds of 25 to 35 mph, with gusts of 55 mph will
occur. These winds could bring down some trees and tree limbs. Use
caution when driving, especially if operating a high profile
vehicle. Secure outdoor objects.
Special weather statement, Aug 4, 2:30 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Albany NY
230 PM EDT Tue Aug 4 2020

VTZ013-014-041900-
Western Windham-Bennington-
230 PM EDT Tue Aug 4 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BENNINGTON AND
NORTHWESTERN WINDHAM COUNTIES...

At 229 PM EDT, a strong thunderstorm was located 7 miles northwest of
Townshend, moving north at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Londonderry, Windham, Jamaica, Wardsboro, Peru, Wardsboro Center,
Bondville, Peru Town Center, Stratton Acres, Rawsonville, Intervale,
South Windham, East Jamaica, Thompsonburg, North Windham, Pikes
Falls, Simpsonville, Winhall Station, North Landgrove and West
Townshend.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4307 7260 4302 7283 4329 7298 4330 7297
      4330 7282 4325 7282 4322 7269 4323 7264
      4308 7259
TIME...MOT...LOC 1829Z 162DEG 37KT 4313 7275

NAS
Special weather statement, Aug 4, 2:33 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Albany NY
233 PM EDT Tue Aug 4 2020

VTZ013-014-041900-
Western Windham-Bennington-
233 PM EDT Tue Aug 4 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BENNINGTON AND
SOUTHWESTERN WINDHAM COUNTIES...

At 233 PM EDT, a strong thunderstorm was located near Heath, or 12
miles southwest of Brattleboro, moving northwest at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Stratton, Wilmington, West Wardsboro, Whitingham, Dover, Marlboro,
Wardsboro, Halifax, Jacksonville, Searsburg, Glastenbury, Somerset,
Wardsboro Center, Goose City, East Dover, Four Corners, Woodford
State Park, West Halifax, Podunk and Whitneyville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4274 7271 4273 7271 4274 7288 4299 7314
      4311 7281 4279 7269
TIME...MOT...LOC 1833Z 153DEG 29KT 4275 7277

CS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 9:12 AM EDTSpecial Weather StatementALYWindham48 min
Aug 4, 9:14 AM EDTSpecial Weather StatementALYWindham46 min
Aug 4, 9:29 AM EDTSpecial Weather StatementALYWindham31 min
Aug 4, 9:57 AM EDTSpecial Weather StatementALYWindham48 min
Aug 4, 2:30 PM EDTSpecial Weather StatementALYWindham30 min
Aug 4, 2:33 PM EDTSpecial Weather StatementALYWindham27 min
Aug 4, 3:20 PM EDTSpecial Weather StatementALYWindham25 min
Aug 4, 4:18 PM EDTAreal Flood AdvisoryALYBennington, Windham3 hr

Nearby

Tornado Warnings in Vermont, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.